# SDR P5CA2025042300024

- Difficulty date: April 30, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N855GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37567
- Aircraft time: 50,294 hours, 8,108 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMP - RH HORIZONTAL STAB TIP FAIRING CLOSURE WEB LWR CHORD CRACK.( LWR CHORD REPAIRED AS PER SRM 55-10-09-2R-12 REPAIR 12 FIG 201. NO FURTHER DEFECTS NOTED. )
